# SDR DHL2003742507

- Difficulty date: December 3, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, N/R 60758 FUSELAGE DOUBLER BETWEEN STA 720C-720D LBL 6 STR 28L IS CHAFED BY RAM AIR DUCT.  REMOVED OLD DOUBLER REPAIR IAW B-727 SRM 51-30-2.  FABRICATED NEW DOUBLER REPAIR FROM MAT 2024-T3 .125 PO 9912571 DIM 12.5 INCH X 8.875 INCH IAW B-727 SRM 53-30-2 FIG 3.  TREATED AND PRIMED DOUBLER REPAIR IAW B-727 SRM 51-10-2.  INSTALLED DOUBLER IAW B-727 SRM 51-30-2.
